# SDR SWIA202161996

- Difficulty date: August 18, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*WEAR MARKS ON LWR AND UPPER SURFACE NOTED ON R2-2 SLAT TRACK      (C-CHECK RO 10/29/2021)    BLENDED R/H SLAT TRACK 2-2 IAW CRJ 700 SRM 51-12-00-001-001-A01 NO MATERIAL LOSS COMPLIED WITH REO 670-57-42-1188 REV-- DATE 09-27-2021 AND CRJ700 SRM 51-12-00-001-001-A01 FOR WEAR MARKS ON LOWER SURFACE OF R/H 2-2 SLAT TRACK INSTALLED R/H SLAT TRACK 2-2 IAW CRJ 700 AMM 27-81-41-400-802-A01 / OPS TEST GOOD  / C/W TASK CARD 51-900-1002-SKY
